I am taking Lexapro for 8 weeks and still feel with low energy and not fell very good?
- 29 Aug 2016 by Brenda0702
- 30 August 2016
- lexapro, depression, generalized anxiety disorder, medication
Take more than 8 weeks to feel full effects? Is my first time with this type of medications. Thanks!
Two months is long enough to know if it will work for you. You did not say what dose you are on.
Talk to your doctor about a possible increase in dosage and what your symptoms are.
Hope you feel better soon :)
Hi, Brenda! What mg dose of Lexapro are you taking? It's possible that your doctor started you on a low mg dose and you might need a higher one. You should be feeling better by now so talk to your doctor, okay?
Best wishes, Wildcat
Definitely speak with your Dr about possibly increasing your dose. I wound up having to increase it 2 or 3 times up till the max dose before it fully worked for me. I also had to add on an additional antidepressant to fully help ease my depression symptoms. Good Luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2010 • 3 answers
Posted 28 Oct 2013 • 1 answer
Posted 14 Dec 2014 • 3 answers
Posted 4 Mar 2015 • 1 answer
Posted 25 Mar 2015 • 4 answers